# SDR SWAA2016062253124

- Difficulty date: May 4, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Puck
- Part number: 20050
- Condition: Corroded
- Location: Cargo Ay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TIE DOWN HOCKEY PUCKS CORRODED AT BS 847, BETWEEN STR 20L TO STR 22L.  R & R PUCK IAW SRM.
